# SDR AALA202111223530

- Difficulty date: November 11, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 60,397 hours, 29,678 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Component: Apu, Hnywl
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING DECENT BELOW 10,000' FUME ODOR DIRTY SOCKS STRONG IN AFT CABIN SLIGHT IN FORWARD CABIN / FLIGHT DECK. AFTER LANDING TURNED  #1 AND #2 PACKS ALONG WITH #1 AND #2 BLEED OFF AND SMELL DISSIPATED. MAINTENANCE ISOLATED SOURCE OF ODOR TO THE APU.  REPLACED APU AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER TASK CARD 26L31049003.
